The equivalence of some residual properties of word-hyperbolic groups

Ilya Kapovich, Daniel T. Wise

Research output: Contribution to journalArticlepeer-review


We show that every word-hyperbolic group is residually finite if and on ly if every word-hyperbolic group has a finite quotient.

Original languageEnglish (US)
Pages (from-to)562-583
Number of pages22
JournalJournal of Algebra
Issue number2
StatePublished - Jan 15 2000
Externally publishedYes

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this